Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11424
Title: A primal-dual algorithm for minimizing a sum of Euclidean norms
Authors: Qi, L 
Sun, D
Zhou, G
Keywords: Euclidean facilities location
Prima-dual algorithm
Semismooth
Steiner minimum trees
Sum of norms
VLSL design
Issue Date: 2002
Source: Journal of computational and applied mathematics, 2002, v. 138, no. 1, p. 127-150 How to cite?
Journal: Journal of Computational and Applied Mathematics 
Abstract: We study the problem of minimizing a sum of Euclidean norms. This nonsmooth optimization problem arises in many different kinds of modern scientific applications. In this paper we first transform this problem and its dual problem into a system of strongly semismooth equations, and give some uniqueness theorems for this problem. We then present a primal-dual algorithm for this problem by solving this system of strongly semismooth equations. Preliminary numerical results are reported, which show that this primal-dual algorithm is very promising.
URI: http://hdl.handle.net/10397/11424
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(01)00357-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
1
Citations as of Apr 21, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Apr 29, 2017

Page view(s)

22
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.